# SDR AALA20091209TUL05

- Difficulty date: December 9, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 30,055 hours, 14,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW RING PAN LOWER AFT CORNER AT STATION 1098 CRACKED.  INSTALLED DOUBLER PER AARD 53-10-00-25.
